Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - X. Cabrè

Entire Solutions of a Semilinear Elliptic Equation in ${\mathcal R}^3$ and a Conjecture of De Giorgi

created on 01 Oct 1999
modified on 19 Dec 2001

[BibTeX]

Published Paper

Inserted: 1 oct 1999
Last Updated: 19 dec 2001

Journal: Journal of the AMS
Number: 13
Pages: 725-739
Year: 2000


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1